# SDR DALA2019032301883

- Difficulty date: March 22, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 72,899 hours, 53,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : WEAR ON REPAIR DOUBLER AT EXT USELAGE SKIN FWD PASSENGER DOOR ( L1 ) PROJECTION LONG 16/ 15L AT FUSELAGE. REPAIR DOUBLER AT EXT FUSELAGE SKIN FWD PASSENGER DOOR, PROJECTION LONG 16/ 15L WAS REPLACED PER SRM 52-05 PAR. 17 FIG. 20A. (LP0997037)
